# SDR 07FDEA04344

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,716 hours, 12,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100015
- Part serial: 1133
- Condition: Failed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR ON LOWER PANEL, CENTER BOX OF INBOARD FLAP RT, RIB 9-11, NOT IAW SRM 57-52-12/FIG 205, DOUBLER EDGES, LENGTH OF DOUBLER SHEET NOT ALLOWED.  REPAIR RENEWED AS PER SRM 57-52-12/FIG 205, RIB 9.  REPAIRED AS PER SRM 51-40-51/FIG 202, ALL IAW EA 6-5752-82935 AND RAS/DABRE/7005009/2005 ISSUE A.
